# SDR USAA020023

- Difficulty date: January 22, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655072
- Condition: Cracked
- Location: Fuselage
- Part time: 31,460 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .25 INCH, FRAME 827 BAG BIN SUPPORT BETWEEN S8R AND S9R.  INSTALLED DOUBLER PER TYPICAL REPAIR 53-10-14.  (M)
